# SDR SWAA2025012388881

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 68,283 hours, 40,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC BUSHING FELL OFF FWD SERVICE DOOR GIRT BAR<[01] REPLACED BUSHING IAW MM 25-66-01.
